# SDR SWAA2023052547435

- Difficulty date: May 11, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAFFLE AT RBL 22 STA 747-767 HAS CORROSION AROUND FASTENER HOLES.<[01] BLENDED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-00?52-1A-2;[02] VERIFIED CA#1 BLENDED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-00?52-1A-2;[03] REMOVED BAFFLE (INTERCOSTAL) PER SRM 51-40-02.;[04] LOCATED HOLES ON NEW BAFFLE (INTERCOSTAL) PER SRM 51-40-02.;[05] INSPECTED WORK PERFORMED ON C/A #4;[06] ENGINEER TSR REQUIRED TO VERIFY CORRODED ELEMENT PART NUMBER IS EFFECTIVE FOR AIRCRAFT. DATA ENTRY TO BE ENTERED ON STEP #1;[07] INSTALLED NEW BAFFLE (INTERCOSTAL) PER SRM 51-40-02.;[08] REMOVED AND REPLACED BAFFLE (INTERCOSTAL) STA 747-767; RBL 22 PER  SRM 51-40-02.;[09] VERIFIED REMOVED AND REPLACED BAFFLE (INTERCOSTAL) STA 747-767; RBL 22 PER SRM 51-40-02.
